Picture of boy being examining by doctor at a tuberculosis sanatorium

Understanding our future through Open Access research about our past...

Strathprints makes available scholarly Open Access content by researchers in the Centre for the Social History of Health & Healthcare (CSHHH), based within the School of Humanities, and considered Scotland's leading centre for the history of health and medicine.

Research at CSHHH explores the modern world since 1800 in locations as diverse as the UK, Asia, Africa, North America, and Europe. Areas of specialism include contraception and sexuality; family health and medical services; occupational health and medicine; disability; the history of psychiatry; conflict and warfare; and, drugs, pharmaceuticals and intoxicants.

Explore the Open Access research of the Centre for the Social History of Health and Healthcare. Or explore all of Strathclyde's Open Access research...

Image: Heart of England NHS Foundation Trust. Wellcome Collection - CC-BY.

Browse by Journal or other publication

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Publication Date | Item type | No Grouping
Jump to: 2019 | 2018 | 2016 | 2015 | 2014 | 2013 | 2011 | 2010 | 2009 | 2008 | 2007 | 2005 | 2004 | 2003 | 2002 | 2001 | 1995 | 1993 | 1992
Number of items: 34.

2019

Deng, Shounian and Fei, Weiyin and Liu, Wei and Mao, Xuerong (2019) The truncated EM method for stochastic differential equations with Poisson jumps. Journal of Computational and Applied Mathematics. ISSN 0377-0427 (In Press)

2018

Guo, Qian and Liu, Wei and Mao, Xuerong and Yue, Rong-xian (2018) The truncated Milstein method for stochastic differential equations with commutative noise. Journal of Computational and Applied Mathematics, 338. pp. 298-310. ISSN 0377-0427

Hu, Liangjian and Li, Xiaoyue and Mao, Xuerong (2018) Convergence rate and stability of the truncated Euler-Maruyama method for stochastic differential equations. Journal of Computational and Applied Mathematics, 337. pp. 274-289. ISSN 0377-0427

2016

Mao, Wei and You, Surong and Mao, Xuerong (2016) On the asymptotic stability and numerical analysis of solutions to nonlinear stochastic differential equations with jumps. Journal of Computational and Applied Mathematics. ISSN 0377-0427

Mao, Xuerong (2016) Convergence rates of the truncated Euler-Maruyama method for stochastic differential equations. Journal of Computational and Applied Mathematics, 296. pp. 362-375. ISSN 0377-0427

2015

Mao, Xuerong (2015) The truncated Euler–Maruyama method for stochastic differential equations. Journal of Computational and Applied Mathematics, 290. 370–384. ISSN 0377-0427

Conen, Lea and Dolean, Victorita and Krause, Rolf and Nataf, Frédéric (2015) Addendum to "A coarse space for heterogeneous Helmholtz problems based on the Dirichlet-to-Neumann operator"' [J. Comput. Appl. Math. 271 (2014) 83–99]. Journal of Computational and Applied Mathematics, 290. pp. 670-674. ISSN 0377-0427

Liu, Wei and Mao, Xuerong (2015) Numerical stationary distribution and its convergence for nonlinear stochastic differential equations. Journal of Computational and Applied Mathematics, 276. pp. 16-29. ISSN 0377-0427

2014

Conen, Lea and Dolean, Victorita and Krause, Rolf and Nataf, Frédéric (2014) A coarse space for heterogeneous Helmholtz problems based on the Dirichlet-to-Neumann operator. Journal of Computational and Applied Mathematics, 271. pp. 83-99. ISSN 0377-0427

2013

Liu, Wei and Mao, Xuerong (2013) Asymptotic moment boundedness of the numerical solutions of stochastic differential equations. Journal of Computational and Applied Mathematics, 251. pp. 22-32. ISSN 0377-0427

Davydov, Oleg and Yeo, Wee Ping (2013) Refinable C2 piecewise quintic polynomials on Powell–Sabin-12 triangulations. Journal of Computational and Applied Mathematics, 240. pp. 62-73. ISSN 0377-0427

Mao, Xuerong and Szpruch, Lukasz (2013) Strong convergence and stability of implicit numerical methods for stochastic differential equations with non-globally Lipschitz continuous coefficients. Journal of Computational and Applied Mathematics, 238. pp. 14-28. ISSN 0377-0427

2011

Bao, Jianhai and Bottcher, Bjorn and Mao, Xuerong and Yuan, Chenggui (2011) Convergence rate of numerical solutions to SFDEs with jumps. Journal of Computational and Applied Mathematics, 236 (2). pp. 119-131. ISSN 0377-0427

Romanovski, Valery G. and Presern, Mateja (2011) An approach to solving systems of polynomials via modular arithmetics with applications. Journal of Computational and Applied Mathematics, 236 (2). pp. 196-208. ISSN 0377-0427

Lamb, Karen Elaine and Greenhalgh, David and Robertson, Chris (2011) A simple mathematical model for genetic effects in pneumococcal carriage and transmission. Journal of Computational and Applied Mathematics, 235 (7). pp. 1812-1818. ISSN 0377-0427

Mao, Xuerong and Shen, Yi and Gray, Alison (2011) Almost sure exponential stability of backward Euler–Maruyama discretizations for hybrid stochastic differential equations. Journal of Computational and Applied Mathematics, 235 (5). pp. 1213-1226. ISSN 0377-0427

2010

Cuminato, J.A. and McKee, S. (2010) A note on the eigenvalues of a special class of matrices. Journal of Computational and Applied Mathematics, 234 (9). pp. 2724-2731. ISSN 0377-0427

Davydov, Oleg and Manni, Carla (2010) A tension approach to controlling the shape of cubic spline surfaces on FVS triangulations. Journal of Computational and Applied Mathematics, 233 (7). pp. 1674-1684. ISSN 0377-0427

Ainsworth, M. (2010) A framework for obtaining guaranteed error bounds for finite elements approximations. Journal of Computational and Applied Mathematics, 234 (9). pp. 2618-2632. ISSN 0377-0427

2009

Li, Xiaoyue and Jiang, Daqing and Mao, Xuerong, National Natural Science Foundation of China (Funder), Royal Society of Edinburgh (Funder) (2009) Population dynamical behavior of Lotka-Volterra system under regime switching. Journal of Computational and Applied Mathematics, 232 (2). pp. 427-448. ISSN 0377-0427

2008

Zhang, Y. and Leithead, W.E. and Leith, D.J. and Walshe, L. (2008) Log-det approximation based on uniformly distributed seeds and its application to Gaussian process regression. Journal of Computational and Applied Mathematics, 220 (1-2). pp. 198-214. ISSN 0377-0427

Araya, Rodolfo and Barrenechea, Gabriel R. and Poza, Abner (2008) An adaptive stabilized finite element method for the generalized Stokes problem. Journal of Computational and Applied Mathematics, 214 (2). pp. 457-479. ISSN 0377-0427

Pang, Sulin and Deng, Feiqi and Mao, Xuerong, EPSRC (Funder), National Science Foundation of China (Funder), Jinan University of China (Funder) (2008) Almost sure and moment exponential stability of Euler-Maruyama discretizations for hybrid stochastic differential equations. Journal of Computational and Applied Mathematics, 213 (1). pp. 127-141. ISSN 0377-0427

2007

Gauthier, A. and Knight, P.A. and McKee, S. (2007) The Hertz contact problem, coupled Volterra integral equations and a linear complementarity problem. Journal of Computational and Applied Mathematics, 206 (1). pp. 322-340. ISSN 0377-0427

2005

Mao, X. and Yuan, C. and Yin, G. (2005) Numerical method for stationary distribution of stochastic differential equations with Markovian switching. Journal of Computational and Applied Mathematics, 174 (1). pp. 1-27. ISSN 0377-0427

2004

Kraus, Margarita and Langer, M. and Tretter, Christiane (2004) Variational principles and eigenvalue estimates for unbounded block operator matrices and applications. Journal of Computational and Applied Mathematics, 171 (1-2). pp. 311-334. ISSN 0377-0427

Lötstedt, Per and Ramage, Allison and von Sydow, Lina and Söderberg, Stefan (2004) Preconditioned implicit solution of linear hyperbolic equations with adaptivity. Journal of Computational and Applied Mathematics, 194 (2). pp. 269-289. ISSN 0377-0427

2003

Higham, D.J. (2003) Unravelling small world networks. Journal of Computational and Applied Mathematics, 158 (1). pp. 61-74. ISSN 0377-0427

2002

Ainsworth, M. and Pinchedez, K. (2002) The HP-MITC finite element method for the Reissner-Mindlin Plate Problem. Journal of Computational and Applied Mathematics, 148 (2). pp. 429-462. ISSN 0377-0427

Lang, A. and Sloan, D.M. (2002) Hermite collocation solution of near-singular problems using numerical coordinate transformations based on adaptivity. Journal of Computational and Applied Mathematics, 140 (1-2). pp. 499-520. ISSN 0377-0427

2001

Beckett, G. and Mackenzie, J.A. (2001) On a uniformly accurate finite difference approximation of a singularly perturbed reaction-diffusion problem using grid equidistribution. Journal of Computational and Applied Mathematics, 131 (1-2). pp. 381-405. ISSN 0377-0427

1995

Higham, D.J. and Famelis, I.T. (1995) Equilibrium states of adaptive algorithms for delay differential equations. Journal of Computational and Applied Mathematics, 58 (2). pp. 151-169. ISSN 0377-0427

1993

Higham, D.J. (1993) The tolerance proportionality of adaptive ODE solvers. Journal of Computational and Applied Mathematics, 45 (1-2). pp. 227-236. ISSN 0377-0427

1992

Higham, D.J. (1992) Monotonic piecewise cubic interpolation, with applications to ODE plotting. Journal of Computational and Applied Mathematics, 39 (3). pp. 287-294. ISSN 0377-0427

This list was generated on Fri Apr 26 08:56:00 2019 BST.